# SDR REXA2016100101886

- Difficulty date: October 1, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 19,460 hours, 12,626 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: SH670338283
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR LINTLE AT BS 645 CORRODED.  REPAIRED THE CARGO DOOR LINTLE IAW EA CRJ953-04851.
